# SDR DL72S991603

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 64,057 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG STRUT OVERHEAT.  REPLACED S/O VALVE AND CLAMPS.  FOUND OVERHEAT DETECTOR WORN.  REPLACED SAME, RAN ENG AND CKS GOOD.
